MathSciNet Relay Station
MathSciNet bibliographic data
MR367624 (51 #3866) 46B05 (46A40 46E30)
Figiel, T.; Johnson, W. B.; Tzafriri, L. On Banach lattices and spaces having local unconditional structure, with applications to Lorentz function spaces. Collection of articles dedicated to G. G. Lorentz on the occasion of his sixty-fifth birthday, IV. J. Approximation Theory 13 (1975), 395–412.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement